MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Per cs rep (b)(6) -received email from sales rep, (b)(6) " hi i just spoke to this patient and her daughter.I am going to give you the timeline they gave me, her sx was 1/5.She received the bone stim and started use on (b)(6) - the first day using it she had increase feeling of bowel movement every 20-30 mins wearing it.Day two on (b)(6), she ended up in the er.Did not use the stim that day.Day three on (b)(6), she was experiencing a lot of pain within 5 minutes of wearing the stim.Took stim off and pain stopped.She did say she has severe osteoarthritis.Not sure if that plays a part.I do personally think some of this/most of this might be normal healing especially with her surgery being 7 days ago.I let her know you would be in touch and hopefully we can figure something out so she can still wear it.Please keep me updated thank you.Her phone number is (b)(6) will call later as it too early to call (b)(6).I called the patient regarding the complaint.I spoke with the patient's daughter, (b)(6).The first day the patient had to go to the bathroom every 30 minutes and pain.The pain level was like an 8 or 9.The pain shooting directly into her lower spine.Two days later, the patient had severe pain.The pain level was a 1o.The pain was on the lower spine.The patient did not go to the er specifically for the bone stim.The patient went to the er because she was vomiting all morning and was in extremely pain.The patient did not use the stimulator this day.The patient has not used the unit since the second time she tried treating.The patient was told by the sales rep advise the patient not to use the unit until the sales rep got clarification.If these symptoms were from the stim.The er paperwork did not mention the stimulator.The patient is doing better from the pain right now.I advised the patient to do the time test if she has any issues.The patient will call back.No new product sent to the patient.Emailed sales rep, (b)(6) " hello, i spoke with the patient and her daughter.The patient is going to do a time test with the spinal pak.If she has any issues while treating, she will call back.Thank you, (b)(6).
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as january of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.
 
Event or Problem Description
Per cs rep anamaria l -received email from sales rep, charlotte beshella " hi i just spoke to this patient and her daughter.I am going to give you the timeline they gave me her sx was 1/5 i have attached her op report for reference on the levels.She received the bone stim and started use 1/9 - the first day using it she had increase feeling of bowel movement every 20-30 mins wearing it.Day two 1/10 she ended up in the er.Did not use the stim that day.Day three 1/11 she was experiencing a lot of pain within 5 minutes of wearing the stim.Took stim off and pain stopped.She did say she has severe osteoarthritis.Not sure if that plays a part.I do personally think some of this/most of this might be normal healing especially with her surgery being 7 days ago.I let her know you would be in touch and hopefully we can figure something out so she can still wear it.Please keep me updated thank you.Her phone number is (b)(6) will call later as it too early to call arizona.Al i called the patient regarding the complaint.I spoke with the patient's daughter, (b)(6).The first day the patient had to go to the bathroom every 30 minutes and pain.The pain level was like an 8 or 9.The pain shooting directly into her lower spine.Two days later, the patient had severe pain.The pain level was a 1o.The pain was on the lower spine.The patient did not go to the er ( emergency room) specifically for the bone stim.The patient went to the er ( emergency room) because she was vomiting all morning and was in extremely pain.The patient did not use the stimulator this day.The patient has not used the unit since the second time she tried treating.The patient was told by the sales rep advise the patient not to use the unit until the sales rep got clarification.If these symptoms were from the stim.The er paperwork did not mention the stimulator.The patient is doing better from the pain right now.I advised the patient to do the time test if she has any issues.The patient will call back.No new product sent to the patient.Emailed sales rep, (b)(4) " hello, i spoke with the patient and her daughter.The patient is going to do a time test with the spinal pak.If she has any issues while treating she will call back.Thank you, (b)(6).
 
Additional Manufacturer Narrative
Additional information in following fields - b4: date of this report, g3: date received by manufacturer, h6: evaluation codes corrected data in following fields - b2: outcomes attributed to adverse event, d4: catalog number, g1: email address and address line 2 this follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24225347
Report Number0002242816-2026-00009
Device Sequence Number9366046
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Patient Age68 YR
Patient SexUnknown